# SDR SWAA2013020712367

- Difficulty date: January 30, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 5919110697
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E TO BODY ATTACH ANGLE CRACKED AT FS 636.  LOCATED & DRILLED NEW STRAP P/N 5919110U97 P/O 790191630 IAW B717 SRM 51-41-08.  ALODINED STRAP IAW B717 SRM 51-10-04.  INSTALLED NEW STRAP IAW B717 SRM 51-40-02.  PERFORMED SATISFACTORY ELECTR
